Ibuprofen

For adequate relief of pain and reducing of fevers, Ibuprofen is a superb medication. Our 200 mg tablets, which are comparable to Advil and Motrin, are are Aspirin-free and effective in treating common aches and pains as well as fevers associated with typical colds. For convenience, each packet contains a single-dose of two tablets, and we carry a pill keychain for on-the-go readiness.

  1. I-Prin, 500/box, 10013
  2. Ibuprofen Tablets, 20 Tablets - SmartTab EzRefill - FAE-7014

    Ibuprofen Tablets, 20 Tablets - SmartTab EzRefill - FAE-7014

    First Aid Only- Smart Tab ez Refill-Medicinal Tablet, Ibuprofen-2 pills per pk, 10 packs per box- convenient Smart Compliance Cabinet refill Learn More
  3. Addaprin - Ibuprofen 200mg, 500/box, 1625314
  4. Ibuprofen, 250/box, 80848
  5. Ibuprofen, 100/box, 80833
  6. Ibuprofen, 500/box, 80813
  7. I-Prin, 6/box, 10069
  8. I-Prin, 24/box, 10064
  9. I-Prin, 200/box, 10047
  10. Advil Advanced Medicine for Pain - 100 Per Box - M4008-100

Back to top